# SDR SWAA2021041262588

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 51,963 hours, 30,850 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004212
- Part serial: 15862
- Condition: Split
- Location: Lt Te Flap Skew
- Stage of operation: AP
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

-SPLIT FLAP ON APPROACH WHILE SETTING FLAPS TO 15. LEFT STOPPER AT '7'; RIGHT STOPPED AT '10.' / R&R #4 FLAP SKEW DETECTION SENSOR PER AMM 27-59-01 OPS CHECK O.K. RAR #94486 POS 4 P/N OFF/ON 9000421-2 S/N OFF 15862 S/N ON 17742
